# SDR 2005FA0000125

- Difficulty date: December 2, 2004
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N210FC
- Make and model: Cessna 421B
- Aircraft serial: 421B0908
- Engine: Cont GTSIO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: TCM652832
- Part serial: A455
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT BROKE AT NR 2 MAIN.  NO SIGNS OF OIL STARVATION.  NO SIGNS OF CASE FRETTING.  CASE WAS DAMAGED BEYOND REPAIR.  (K)
